# SDR DLM88970875

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Engine: Pwa JT8D219
- System (JASC): 2612 · Fire Detection
- Part: Bracket
- Condition: Broken
- Location: Nr 2 Engine
- Component: 59585701
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

WITH RT ENG FIRE LOOP SELECTED TO B DUE A ON PREV MCO GOT A FIRE WARNING ON THROTTLE UP FOR T/O TESTED BAD IN B-LOOP.  FOUND LOWER FIRE SUPPORT BRACKET BROKEN AND GRD STUD LOOSE.  REPLACED SUPPORT FIRE WARNING, TESTED GOOD AND CKED GOOD ON ENG RUN.  ALSO, REMOVED MCO ON A LOOP DUE ALSO, TESTED OK.
